# SDR QXEA2019060600240

- Difficulty date: March 29, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 471055
- Part serial: FS23861
- Condition: Cracked
- Location: Nlg
- Part time: 18,283 hours, 19,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NOSE LANDING GEAR FOR SCHEDULED LIFE LIMIT. SENT TO VENDOR FOR REPAIRS. AT VENDOR, FOUND THE MOUNT FOR THE CENTERING ACTUATOR ON THE INNER SHOCK STRUT CYLINDER TO BE CRACKED. INNER SHOCK STRUT SCRAPPED.
